Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Moment generating function of the reciprocal of an integral of geometric Brownian motion

Author: Kyounghee Kim
Journal: Proc. Amer. Math. Soc. 132 (2004), 2753-2759
MSC (2000): Primary 60J65; Secondary 60G35
Published electronically: April 21, 2004
MathSciNet review: 2054802
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we obtain a simple, explicit integral form for the moment generating function of the reciprocal of the random variable defined by $ A^{(\nu)}_t := \int ^t _0 \exp (2B_s + 2 \nu s) ds $, where $B_s$, $s>0$, is a one-dimensional Brownian motion starting from 0. In case $\nu = 1 $, the moment generating function has a particularly simple form.

References [Enhancements On Off] (What's this?)

  • 1. Rabi Bhattacharya, Enrique Thomann, and Edward Waymire, A note on the distribution of integrals of geometric Brownian motion, Statist. Probab. Lett. 55 (2001), no. 2, 187–192. MR 1869859, 10.1016/S0167-7152(01)00117-1
  • 2. Ph. Bougerol, Exemples de théorèmes locaux sur les groupes résolubles, Random walks and stochastic processes on Lie groups (Nancy, 1981) Inst. Élie Cartan, vol. 7, Univ. Nancy, Nancy, 1983, pp. 11–39 (French). MR 699466
  • 3. H. Geman, M. Yor (1993): Bessel processes, Asian options and perpetuities, Math. Finance 3, 349-375.
  • 4. V.W. Goodman, K. Kim (2002) : Interest Rate Derivatives within A non-explosive Log Normal Bond Model, working paper
  • 5. L. C. G. Rogers and Z. Shi, The value of an Asian option, J. Appl. Probab. 32 (1995), no. 4, 1077–1088. MR 1363350
  • 6. Marc Yor, On some exponential functionals of Brownian motion, Adv. in Appl. Probab. 24 (1992), no. 3, 509–531. MR 1174378, 10.2307/1427477

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 60J65, 60G35

Retrieve articles in all journals with MSC (2000): 60J65, 60G35

Additional Information

Kyounghee Kim
Affiliation: Department of Mathematics, Syracuse University, Syracuse, New York 13244

Keywords: Geometric Brownian motion, Asian options, moment generating functions
Received by editor(s): December 13, 2002
Received by editor(s) in revised form: July 18, 2003
Published electronically: April 21, 2004
Communicated by: Richard C. Bradley
Article copyright: © Copyright 2004 American Mathematical Society